# SDR SWAA2023031099019

- Difficulty date: February 4, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT WING TRAILING EDGE ABOVE THE #1 PYLON AFT TIP; THE O/B ATTACH ANGLE TO TRANSVERSE WEB IS CRACKED<[01] REMOVED O/B ATTACH ANGLE TO TRANSVERSE WEB AT LEFT WING TRAILING EDGE ABOVE #1 PYLON TIP PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW O/B ATTACH ANGLE TO TRANSVERSE WEB AT LEFT WING TRAILING EDGE ABOVE #1 PYLON TIP PER SRM 51-40-05-0G-0 AND DWG 115A6200. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW O/B ATTACH ANGLE TO TRANSVERSE WEB AT LEFT WING TRAILING EDGE ABOVE #1 PYLON TIP PER SRM 51-40-05-0G-0 AND DWG 115A6200;[05] INSTALLED NEW O/B ATTACH ANGLE TO TRANSVERSE WEB AT LEFT WING TRAILING EDGE ABOVE #1 PYLON TIP PER SRM 51-40-02-0G-0 AND DWG 115A6200;[06] VERIFIED CORRECTIVE ACTION 5.
